Browsing by Author Li, Lucia Ma

Showing results 1 to 1 of 1
TitleAuthor(s)???itemlist.dc.contributor.advisor??????itemlist.dc.contributor.editor??????itemlist.dc.contributor.titulacion???Issue Date???itemlist.dc.identifier.doi??????itemlist.dc.source??????itemlist.dc.description.sjr??????itemlist.dc.description.sjrq??????itemlist.dc.description.jcr??????itemlist.dc.description.jcrq???TypePreview
An olympiad mathematical problem, proof without words and generalisationLi, Lucia Ma; Plaza, Angel 201610.1017/mag.2016.126Mathematical Gazette [ISSN 0025-5572], v. 100 (549), p. 524-525Artículo